# SDR QXEA2013020700320

- Difficulty date: February 7, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P HAS CORROSION BETWEEN STA X413 AND X428.500. REMOVED NECESSARY RIVETS AND END FITTING FOM IAW SRM 51-42-05-02-01 AND 51-40-15-02-01. REMOVED CORROSION IAW SRM 51-21-00-00-02. MIN THICKNESS NOTED .038" REF NTM 51-00-04-910-801 PT 1. REMOVED CLIPS AND FLOOR SUPPORT IAW SRM 51-42-05-02-01. STRINGER FOUND OUT OF LIMITS IAW SRM 53-30-03-00-01. REMOVED DAMAGED STRINGER SECTION, CUT OUT AND FABRICATED NEW STR SECTION, NEW STR SPLICE AND NEW PACKER IAW RD 8/4-53-5187. ALODINED, PRIMED AND ALUMINIZED STRINGER, SPLICE AND PACKER IAW RD 8/4-53-5187.  STRINGER SECTION FROM X413 TO CUT EDGE FOUND IN LIMITS IAW RD 8/4-53-5187.  INSTALLED SPLICE REPAIR AND RIVETS IAW RD 8/4-53-5187, 51-42-05-02-01 AND 51-40-15-02-01. INSTALLED FLOOR SUPPORT IAW SRM 51-42-05-02-01 AND 51-42-45-02-01. APPLIED TOP COAT AND IAW SRM 51-25-15-02-01 AND 51-25-01-390-801. COMPLIED WITH TC RD 8/4-53-5187.
